Journal Archive

This issue is in progress but all papers are fully citable

The Journal of the Iranian Mathematical Society (JIMS)--founded in 2019--is a publication of the Iranian Mathematical Society. It provides a platform for presenting high-level mathematical research in most areas of mathematics conceivable by its editorial body and of interest to a considerable readers worldwide. Occasionally, it also publishes invited survey articles on hot topics from distinguished mathematicians. JIMS publishes four issues per year.  

 

Current Issue: Volume 2, Issue 1, March 2021 (This issue is in progress but all papers are fully citable) 

Publication Information

Publisher

Director-in-Charge Editor-in-Chief
Online ISSN